# SDR SWAA2022051295668

- Difficulty date: April 19, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 52,991 hours, 31,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750227
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H Z CHANNEL HAVE MULTIPLE CORROSION EVIDENCE AROUND THE HOLES FASTENER FROM STA 727 TO STA 847. / [01] REMOVED CORROSION AFT CARGO COMP Z CHANEL L/H FROM STA 727 TO STA 847;[02] CORRECTION: REMOVED CORROSION AFT CARGO COMP Z CHANEL L/H FROM STA 727 TO STA 847 AS PER B737 SRM 51-10-02-0G-0.;[03] VERIFIED STEP 1 AND 2.;[04] EVALUATED REWORKED AREA AT AFT CARGO COMP. L/H Z CHANNEL;CORROSION PASS THRU ALONG Z CHANNEL FROM STA 727 TO STA 847. FOUND OUTS OF LIMITS PER REF B737-700 SRM 53-00-53-1A-2.;[05] VERIFIED STEP 4.;[06] RECEIVED NEW ZEE CHANNEL FROM STA 727 TO STA 847 L/H AFT CARGO COMP. INSTALLATION OF THIS ZEE CHANNEL IS ACCOMPLISHED ON CARD.(TTG8Q004D650).;[07] REMOVED CORROSION AFT CARGO COMP ZEE CHANEL;EVALUATED REWORKED AREA AT ZEE CHANNEL;CORROSION PASS THRU;FOUND OUT OF LIMITS;RECEIVED NEW ZEE CHANNEL FROM STA 727 TO STA 847 L/H AFT CARGO COMP. INSTALLATION OF THIS ZEE CHANNEL IS ACCOMPLISHED ON CARD.(TTG8Q004D650). PER REF B737-700 SRM 53-00-53-1A-2.;[08] VERIFIED STEP 6 AND 7.
